Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2005, Issue 3, Pages 289-299

Moving interfacial Griffith crack between bonded dissimilar media

Department of Mathematics, B. P. Poddar Institute of Management and Technology, Poddar Vihar, 137 V. I. P. Road, Calcutta 700052, West Bengal, India

Received 27 October 2003; Revised 29 October 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Mukherjee and S. Das, “Moving interfacial Griffith crack between bonded dissimilar media,” Journal of Applied Mathematics, vol. 2005, no. 3, pp. 289-299, 2005.